Solutions of Takagi-Sugeno Fuzzy-Model-Based Dynamic Equations via Orthogonal Functions

Wen-Hsien HO
Jyh-Horng CHOU

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E87-A    No.12    pp.3439-3442
Publication Date: 2004/12/01
Online ISSN: 
DOI: 
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Systems and Control
Keyword: 
Takagi-Sugeno fuzzy model,  orthogonal functions,  

Full Text: PDF(491.3KB)>>
Buy this Article



Summary: 
The orthogonal function approach is developed in this paper to solve the Takagi-Sugeno (TS) fuzzy-model-based dynamic equations. The new method simplifies the procedure of solving the TS-fuzzy-model-based dynamic equations into the successive solution of a system of recursive formulae only involving matrix algebra. Based on the presented recursive formulae, an algorithm only involving straightforward algebraic computation is also proposed in this paper. The computational complexity can therefore be reduced remarkably. An illustrated example shows that the proposed method based on the orthogonal functions can obtain satisfactory results.


open access publishing via